# SDR CALA2023082102588

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 74,326 hours, 32,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347715400490
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD PLATE HAS CORROSION @FR57 (A3NB-05-3-6023) GENERATED AT HAECO LCQ PER NR 9296480 (36480) BY MECH V061603. REMOVED AND REPLACED AFT CARGO TORSION BOX COVER UPPER SURFACE IAW A319 SRM 51-42-11 PER MECH V942327 INSP V061704
